Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Tamagawa numbers of diagonal cubic surfaces, numerical evidence

Authors: Emmanuel Peyre and Yuri Tschinkel
Journal: Math. Comp. 70 (2001), 367-387
MSC (2000): Primary 11D25, 14G40; Secondary 14G05, 14J25
Published electronically: June 12, 2000
MathSciNet review: 1681100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


A refined version of Manin's conjecture about the asymptotics of points of bounded height on Fano varieties has been developed by Batyrev and the authors. We test numerically this refined conjecture for some diagonal cubic surfaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11D25, 14G40, 14G05, 14J25

Retrieve articles in all journals with MSC (2000): 11D25, 14G40, 14G05, 14J25

Additional Information

Emmanuel Peyre
Affiliation: Institut de Recherche Mathématique Avancée, Université Louis Pasteur et C.N.R.S., 7 rue René-Descartes, 67084 Strasbourg, France

Yuri Tschinkel
Affiliation: Department of Mathematics, University of Illinois in Chicago, 851 South Morgan Street, Chicago IL 60607-7045, USA

PII: S 0025-5718(00)01189-3
Received by editor(s): June 22, 1998
Received by editor(s) in revised form: January 4, 1999
Published electronically: June 12, 2000
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia